# SDR ASAA2018121967447

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 12,411 hours, 4,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, LIGHT EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED LEFT PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, REF 21-61-00-700-806-002. NO ACTIVE FAULTS FOUND. PERFORMED LEFT PACK CABIN TEMPERATURE CONTROL AND INDICATION - OPERATIONAL TEST REF B737-900 AMM 21-61-00-700-807-002 . SYS CHKS NML.
